# SDR UALA2012081604556

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,706 hours, 22,811 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2790598103
- Part serial: 137
- Condition: Faulty
- Location: Apu Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE WILL NOT OPEN.  REMOVED AND REPLACED APU SHUTOFF VALVE, OPS OK.
